# SDR CA090317004

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo Control
- Part number: 25245008
- Condition: Damaged
- Location: Fuel Mixture
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE ENGINE SURGED. MIXTURES COULD NOT BE ADJUSTED. FUEL SERVO WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
